MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5568-45
Medical Device Problem Codes Under-Sensing (1661); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtba1d1 crt-d implanted (b)(6) 2017 693565 lead implanted (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited a warning for high threshold.The lead appeared to be undersensing at times.The lead is still in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23535279
Report Number2649622-2025-31859
Device Sequence Number21379046
Product Code DTB
UDI-Device Identifier00885074248448
UDI-Public(01)00885074248448(17)090824
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2009
Device Model Number5568-45
Device Catalogue Number5568-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured08/24/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
419488 LEAD.
Patient Age65 YR
Patient SexMale
Patient Weight75 KG